Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/31006
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 17330/19636 (88%)
造访人次 : 4646071      在线人数 : 382
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.cnu.edu.tw/handle/310902800/31006


    標題: Global exponential stability of switched systems with interval time-varying delays and multiple non-linearities via simple switching signal design
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Chen, Jenq-Der
    Chung, Long-Yeu
    貢獻者: Natl Kaohsiung Marine Univ, Dept Marine Engn
    Natl Quemoy Univ, Dept Comp Sci & Informat Engn
    Chia Nan Univ Pharm & Sci, Dept Appl Informat & Multimedia
    關鍵字: global exponential stability
    Jensen inequality
    switched system
    interval time-varying delays
    switching signal
    sector bounded non-linearities
    日期: 2016-12
    上傳時間: 2018-01-18 11:39:41 (UTC+8)
    出版者: Oxford Univ Press
    摘要: In this paper, the robust global exponential stability for switched time-delay systems with multiple non-linearities is investigated via a simple switching signal design. Linear matrix inequality-based delay-dependent stability criteria are proposed to design the switching signal and guarantee the global exponential stability. A simple switching signal design scheme and a new delay-partitioning approach are developed to improve the conservativeness of the proposed results. Finally, some numerical examples are illustrated to show the main improvement.
    關聯: Ima Journal of Mathematical Control and Information, v.33 n.4, pp.1135-1155
    显示于类别:[資訊多媒體應用系] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML249检视/开启


    在CNU IR中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈